ru en

Публикации

1. Nikita Alexeev, Peter Zograf, Random matrix approach to the distribution of genomic distance, Journal of Computational Biology, 21:8 (2014), 622-631.
2. The Beurling-Malliavin Multiplier Theorem and its analogs for the de Branges spaces, Springer series: Operator theory, November 2014: pp. 1-24.
3. Fedor Bakharev , Keijo Ruotsalainen, Jari Taskinen, Spectral gaps for the linear surface wave model in periodic channels, The Quarterly Journal of Mechanics and Applied Mathematics, 67:3 (2014), 343-362; preprint.
4. Anton Baranov, Rachid Zarouf, A model space approach to some classical inequalities for rational functions, Journal of Mathematical Analysis and Applications, 418:1 (2014), 121-141; preprint.
5. Bessonov R.V., Truncated Toeplitz operators of finite rank, Proceedings of the AMS, 142:4 (2014), 1301-1313; preprint.
6. Dmitry Chelkak, Hugo Duminil-Copin, Clement Hongler, Antti Kemppainen, Stanislav Smirnov, Convergence of Ising interfaces to Schramm’s SLE curves, Comptes Rendus Mathematique, 352:2 (2014), 157-161; preprint.
7. Sergei O. Ivanov, Yury Volkov, Stable Calabi—Yau dimension of self-injective algebras of finite type, Journal of Algebra, 413:1 (2014), 72–99; preprint.
9. Sergei O. Ivanov, Roman Mikhailov, On zero-divisors in group rings of groups with torsion, Canadian Mathematical Bulletin, 57:2 (2014), 326-334; preprint.
10. Мукосеева Е.В., Назаров А.И., О симметрии экстремали в некоторых теоремах вложения, Записки научных семинаров ПОМИ, 425 (2014), 35-45.
11. Nenashev G.V., A Bound on the Chromatic Number of an Almost Planar Graph, Journal of Mathematical Sciences, 196:6 (2014), 784–790.
12. Nenashev G.V., On the Existence of Noncritical Vertices in Digraphs, Journal of Mathematical Sciences, 196:6 (2014), 791-796; preprint.
14. Fedor Sandomirskiy, Repeated games of incomplete information with large sets of states, International Journal of Game Theory, 43:4 (2014), 767-789; preprint.
18. Столяров Д.М., Билинейные теоремы вложения для дифференциальных операторов в $\mathbb {R}^2$, Записки научных семинаров ПОМИ, 424 (2014), 210-235. English translation: Stolyarov D.M., Bilinear embedding theorems for differential operators in $\mathbb{R}^2$, Journal of Mathematical Sciences, 206:5 (2015), 792-807.
19. Dmitriy M. Stolyarov, Michal Wojciechowski, Dimension of gradient measures, Comptes Rendus Mathematique, 352:10 (2014), 791-795; preprint.
20. Pavel Gurevich, Sergey Tikhomirov, Systems of reaction-diffusion equations with spatially distributed hysteresis, Mathematica Bohemica, 139:2 (2014), 239-257; preprint.
21. Alexey Osipov, Sergey Tikhomirov, Shadowing for actions of some finitely generated groups, Dynamical Systems, 29:3 (2014), 337-351; preprint.
22. Ivanisenko N., Mishchenko E., Todorov D., Gursky V. et al., A New Stochastic Model for Subgenomic Hepatitis C Virus Replication Considers Drug Resistant Mutants, PLoS ONE, 9:3 (2014), e91502. .
23. Dmitry Todorov, Lipschitz inverse shadowing for nonsingular flows, Dynamical Systems, 29:1 (2014), 40-55; preprint.
24. Vladislav Vysotsky, Positivity of integrated random walks, Annales de l'Institut Henri Poincare, 50:1 (2014), 195-213.; preprint.
25. Затицкий П.Б., О масштабирующей энтропийной последовательности динамической системы, Функциональный анализ и его приложения, 48:4 (2014), 70-74. English translation: Zatitskiy P.B., On scaling entropy sequence of dynamical system, Functional Analysis and Its Applications, 48:4 (2014), 70-74; препринт.
26. Gilbert Baumslag, Roman Mikhailov, Residual properties of groups defined by basic commutators, Groups, Geometry and Dynamics, 8:3 (2014), 621-642; preprint.
27. Mnëv N., A note on the tangent bundle and Gauss functor of posets and manifolds, Journal of Mathematical Sciences, 200:6 (2014), 710-717.
28. Sergey Kryzhevich, Dynamics near non-hyperbolic fixed points and nontransverse homoclinic points, Mathematics and Computers in Simulation, 95 (2014), 163-179; preprint.
29. Вершик А.М., Затицкий П.Б., Петров Ф.В., Виртуальная непрерывность функций многих переменных и её приложения, Успехи математических наук, 69:6 (2014), 81-114. English translation: Vershik A.M., Zatitskii P.B., Petrov F.V., Virtual continuity of measurable functions and its applications, Russian Mathematical Surveys, 69:6 (2014), 1031-1063; препринт.
30. Дружинин А.Э., О гомотопически инвариантных предпучках с Witt-трансферами, Успехи математических наук, 69:3 (2014), 181-182. English translation: Druzhinin A.E., On the homotopy invariant presheaves with Witt-transfers, Russian Mathematical Surveys, 69:3 (2014).
31. Михайлов Р.В., Гомотопические и комбинаторные аспекты теории нормальных рядов в группах, Современные проблемы математики, 18 (2014). English translation: Homotopical and combinatorial aspects of the theory of normal series in groups, Proceedings of the Steklov Institute of Mathematics, 286 (2014), 1-135.